Alert archive / Maine / Small Craft Advisories in 2021

Small Craft Advisory 55, NWS Gray, ME

September 8, 2021

NWS Gray, ME issued this small craft advisory at Sep 8, 2021, 3:10 AM EDT. It took effect at Sep 8, 2021, 1:00 PM EDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Sep 8, 2021, 3:10 AM EDT (07:10 UTC)
In effect from
Sep 8, 2021, 1:00 PM EDT
Expired
Sep 11, 2021, 2:54 PM EDT
In force
3 days
Issued by
NWS Gray, ME

The text

As transmitted.

068 
WHUS71 KGYX 080710
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
310 AM EDT Wed Sep 8 2021

ANZ150>154-082200-
/O.NEW.KGYX.SC.Y.0055.210908T1700Z-210910T0000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
310 AM EDT Wed Sep 8 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
8 PM EDT THURSDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME 
  to Cape Elizabeth, ME out 25 NM, Casco Bay and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From 1 PM this afternoon to 8 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
926 
WHUS71 KGYX 081758
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
158 PM EDT Wed Sep 8 2021

ANZ150>154-091000-
/O.CON.KGYX.SC.Y.0055.000000T0000Z-210910T0000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
158 PM EDT Wed Sep 8 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
THURSDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 
  4 to 7 ft expected, except 2 to 5 feet in the bays.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Penobscot Bay, Coastal Waters from Port Clyde, ME 
  to Cape Elizabeth, ME out 25 NM, Casco Bay and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From 1 PM this afternoon to 8 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
778 
WHUS71 KGYX 090708
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
308 AM EDT Thu Sep 9 2021

ANZ150>154-092115-
/O.EXT.KGYX.SC.Y.0055.000000T0000Z-210911T0000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
308 AM EDT Thu Sep 9 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WHAT...Southwest winds 5 to 15 kt with gusts up to 25 kt and 
  seas 6 to 9 ft.

* WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from 
  Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 8 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
214 
WHUS71 KGYX 091342
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
942 AM EDT Thu Sep 9 2021

ANZ150>154-100345-
/O.CON.KGYX.SC.Y.0055.000000T0000Z-210911T0000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
942 AM EDT Thu Sep 9 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT FRIDAY...

* WHAT...Southwest winds 5 to 15 kt with gusts up to 25 kt and
  seas 5 to 7 ft, except 2 to 5 feet in the bays.

* WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from 
  Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 8 PM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
586 
WHUS71 KGYX 091957
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
357 PM EDT Thu Sep 9 2021

ANZ150>154-101000-
/O.EXT.KGYX.SC.Y.0055.000000T0000Z-210911T1200Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
357 PM EDT Thu Sep 9 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SATURDAY...

* WHAT...Southwest winds 5 to 15 kt with gusts up to 25 kt and
  seas 5 to 10 ft, except 2 to 5 feet in the bays.

* WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from 
  Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 8 AM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
509 
WHUS71 KGYX 101915
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
315 PM EDT Fri Sep 10 2021

ANZ150>154-110915-
/O.EXT.KGYX.SC.Y.0055.000000T0000Z-210912T0000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
315 PM EDT Fri Sep 10 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY...

* WHAT...West winds 5 to 15 kt with gusts up to 25 kt and seas 7
  to 10 ft. Seas 3 to 5 feet on the bays.

* WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from 
  Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 8 PM EDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
186 
WHUS71 KGYX 110701
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
301 AM EDT Sat Sep 11 2021

ANZ150>154-112100-
/O.CON.KGYX.SC.Y.0055.000000T0000Z-210912T0000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
301 AM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Seas 5 to 9 ft.

* WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM, Penobscot Bay, Coastal Waters from 
  Stonington, ME to Port Clyde, ME out 25 NM and Coastal Waters 
  from Cape Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
588 
WHUS71 KGYX 111428
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
1028 AM EDT Sat Sep 11 2021

ANZ151-111530-
/O.CAN.KGYX.SC.Y.0055.000000T0000Z-210912T0000Z/
Penobscot Bay-
1028 AM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

ANZ150-152>154-120000-
/O.CON.KGYX.SC.Y.0055.000000T0000Z-210912T0000Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
1028 AM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Seas 4 to 7 ft.

* WHERE...Casco Bay, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM, Coastal Waters from Stonington, ME to 
  Port Clyde, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
096 
WHUS71 KGYX 111854
MWWGYX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Gray ME
254 PM EDT Sat Sep 11 2021

ANZ153-120900-
/O.CAN.KGYX.SC.Y.0055.000000T0000Z-210912T0000Z/
/O.NEW.KGYX.SC.Y.0056.210912T1100Z-210913T0000Z/
Casco Bay-
254 PM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 8 PM EDT SUNDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas 2 to 4 ft expected.

* WHERE...Casco Bay.

* WHEN...From 7 AM to 8 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ150-152-154-120900-
/O.CAN.KGYX.SC.Y.0055.000000T0000Z-210912T0000Z/
/O.NEW.KGYX.SC.Y.0056.210912T0900Z-210913T0400Z/
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out
25 NM-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
254 PM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SUNDAY TO MIDNIGHT
EDT SUNDAY NIGHT...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 3 to 6 ft expected.

* WHERE...Coastal Waters from Stonington, ME to Port Clyde, ME 
  out 25 NM, Coastal Waters from Port Clyde, ME to Cape 
  Elizabeth, ME out 25 NM and Coastal Waters from Cape 
  Elizabeth, ME to Merrimack River, MA out 25 NM.

* WHEN...From 5 AM Sunday to midnight EDT Sunday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ151-120900-
/O.NEW.KGYX.SC.Y.0056.210912T1100Z-210913T0000Z/
Penobscot Bay-
254 PM EDT Sat Sep 11 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 8 PM EDT SUNDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 2 to 4 ft expected.

* WHERE...Penobscot Bay.

* WHEN...From 7 AM to 8 PM EDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Sep 7, 11:40 PM EDT, 3 hours 30 minutes earlier.

Area forecast discussion, Sep 7, 11:40 PM EDT, 3 hours 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Gray ME
1140 PM EDT Tue Sep 7 2021

.SYNOPSIS...
High pressure builds into the area tonight bringing fair
weather into tomorrow. A slow moving cold front approaches from
the west late Wednesday with periods of rain likely into
Thursday. A drying trend is expected Friday with high pressure
building in for Saturday. Hurricane Larry is expected to pass
well offshore Friday with building long period swells impacting
the Gulf of Maine and its beaches with elevated surf, rip
currents, and potential for beach erosion.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Update...Temps cooling faster than previously forecast. Still
looking at several hours until any cirrus overcast becomes a
problem for radiational cooling...so I have dropped low temps
across the board several degrees especially in the typically
cooler locations.

Previous discussion...Surface high pressure crests over the
region tonight, before clouds increase from the west towards
Wednesday morning. Prior to that, mainly clear skies and light
winds will lead to some radiational cooling of the atmosphere.
Overnight lows will drop into the 40s across the region with 50s
in the south.

As temperatures fall, patchy fog will begin to develop over the
inland sheltered valleys. The latest HREF also indicated the
possibility of some marine fog developing along and near the
coastline, in particular the Midcoast region of Maine.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
12Z operational guidance and model ensembles were in relatively
good agreement indicating a slow moving cold front will begin
to approach New England from the eastern Great Lakes region on
Wednesday. We have generally leaned towards a slower solution to
the advancement of this frontal system with time as compared to
most of the ensemble guidance.

Ahead of this frontal system, a deep and strengthening
southerly gradient will develop across the region. The
atmosphere will continue to saturate with time as precipitable
water values approach 1.25 inches by late in the day. Surface
dew points will be increasing as well, climbing into and through
the 60s during the day.

Temperatures will climb into the 70s and 80s for highs in most
areas as the atmosphere warms in a +14C at H8 environment.
This, and an advancing jet streak, will aid in destabilizing
the atmosphere, especially in the warmer sections over interior
southwest Maine and much of New Hampshire where winds will not
be coming in off the Gulf of Maine. The latest HREF highs modest
CAPE values entering southern New Hampshire Wednesday afternoon
prior to a limited increase in Maine.

Isolated strong to severe thunderstorms may accompany regions
along and ahead of the approaching cold front. Western portions
of the forecast area may lead to the potential for excessive
rainfall and has been highlighted by WPC with a marginal risk.

As a long period swell from Larry increases, there will be an
increased threat for high surf, rip currents beginning later
Wednesday. As these waves increase, an increase in the
astronomical tide cycle may lead to localized splash-over
Wednesday or Wednesday night. Larry and its forecast track do
bring a favorable trend for increased wave heights in the GoM.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Broad low pressure will move up the east side of James Bay with
a elongated cold front moving through the Northeast Thursday.
The front will be located below an intensifying upper level jet
which will boost divergence and lift. This will create an
environment conducive for mod to heavy rain continuing during
the day Thursday. Early runs of the NAMnest and med range
guidance preview much of the rain remaining showery, but these
may contain heavy downpours given area PWATs boosting around
1.5” w/ persistent southerly moisture transport.

Overall, there is a trend towards a slower transit of the
front. Have sided with ECMWF and GEM trends, with the GFS now
showing a longer residence time. With the entrance region of the
upper jet moving overhead Thurs night into early Fri morning,
there could be additional mod rainfall for the mid-coast.

Long period swell will remain along the coast through Saturday
associated with Larry’s movement through the open Atlantic.
Accompanying the swell beginning Thursday will be increasing
wave heights from 5 to 7 ft near the coast to near 10 ft on the
outer waters. In proximity to high tide cycles, some beach
erosion and increased chance of rip currents will need to be
watched.

The mid-level trough will move over the area Friday afternoon
with mostly dry conditions overnight into Saturday. There may be
some diurnal showers over the higher terrain as cooler air is
advected into the region, but a mostly dry and sunny setup for
Fri/Sat afternoons.

Ridging holds through Sat night with a low pres system passing
to the north Sunday with a weak boundary draping across New
England. High pressure then moves overhead for the beginning of
next week with little precip chances into Wed.

&&

.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
Short Term...
Mainly VFR conditions tonight with high pressure cresting over
the region. This however will lead to patchy late night fog
developing across the interior valleys. The latest HREF does
continue to show the possibility of marine fog moving into the
Midcoast region of Maine. Localized LIFR conditions are possible
for a few hours in these regions.

Conditions improve to VFR in all areas Wednesday with showers
mainly holding west of our forecast area during the day.

By Wednesday night, conditions lower to IFR from west to east
as showers and patchy fog move and develop across the region.

Long Term...
Ceilings begin IFR for Thursday with rain, heavy at times.
Showers taper first across northern NH terminals, then southern;
improving to MVFR/VFR late. ME sites likely remain IFR through
the day and evening, with PWM improving to MVFR/VFR before
midnight local. VFR expected Friday through Sat night with light
winds, becoming breezy in the afternoons.

&&

.MARINE...
Short Term...
Southwesterly winds tonight will gradually back to the south
overnight. On Wednesday, the southerly winds will gust to 20 kt
as the gradient increases over the waters.

Long period swells from Hurricane Larry will continue to
gradually the coastline through Wednesday afternoon. Rip risk
and high surf may develop at that time, however the trend over the
last few days with both hurricane and wave guidance has been a
slight weakening with time. Will hold off for one more package
before headlining any coastal products. For now, will be
advertising 5-7 foot waves for the outer waters.

Long Term...
Long period swell continues into the long term associated with
Larry passing in the open Atlantic. Wave heights increasing to
5 to 7 ft Thursday through Saturday. SCA conditions will
improve, with waves falling to 2 to 4 ft Sunday and decreasing
period.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

NEAR TERM...Legro
Hazardous weather outlook, Sep 7, 3:01 PM EDT, 12 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
301 PM EDT Tue Sep 7 2021

MEZ023>028-NHZ014-081915-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Coastal Rockingham-
301 PM EDT Tue Sep 7 2021

This Hazardous Weather Outlook is for south central Maine,
southwest Maine and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A slow moving cold front will bring showers to the area Wednesday
afternoon through Thursday. Rain may be heavy at times. Locations
that receive repetitive, training showers could experience ponding of
water in poor drainage areas or localized flash flooding.

Long period swells are expected to build into the Gulf of Maine
during the middle and end of the week, associated with distant
Hurricane Larry. High surf and dangerous rip currents are possible
late in the week through next weekend. High astronomical tides are
also expected during this time leading to the potential for beach
erosion.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-012>014-018>022-033-NHZ001-002-004-006-008>010-012-013-
015-081915-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Interior Cumberland Highlands-Northern Coos-Southern Coos-
Northern Carroll-Southern Carroll-Merrimack-Belknap-Strafford-
Eastern Hillsborough-Interior Rockingham-
Western And Central Hillsborough-
301 PM EDT Tue Sep 7 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine, New Hampshire,
central New Hampshire, northern New Hampshire and southern New
Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A slow moving cold front will bring showers to the area Wednesday
afternoon through Thursday. Rain may be heavy at times. Locations
that receive repetitive, training showers could experience ponding of
water in poor drainage areas or localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-081915-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
301 PM EDT Tue Sep 7 2021

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NHZ003-005-007-011-081915-
Northern Grafton-Southern Grafton-Sullivan-Cheshire-
301 PM EDT Tue Sep 7 2021

This Hazardous Weather Outlook is for central New Hampshire,
northern New Hampshire and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered thunderstorms will be possible Wednesday afternoon ahead of
a cold front. Some of these storms could be strong, with gusty winds
and heavy downpours.

The slow moving cold front will bring showers to the area Wednesday
afternoon through Thursday. Rain may be heavy at times. Locations
that receive repetitive, training showers could experience ponding of
water in poor drainage areas or localized flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 2:07 PM EDTCoastal Flood StatementGYXYork12 hr
Sep 8, 2:07 PM EDTHigh Surf AdvisoryGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York3 days

Nearby

Small Craft Advisories in Maine, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.